# SDR DALA2017062505131

- Difficulty date: June 24, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N928DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53590
- Aircraft time: 43,416 hours, 28,637 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME CLIP STA 1364 BETWEEN LONGERON 26L AND 26R AFT CARGO COMPARTMENT.  REPLACED IAW SRM 53-10-03.
